# SDR CALA0001581

- Difficulty date: October 15, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN RADIUS OF INTERCOSTAL AND CORROSION WAS NOTED BETWEEN FASTENERS ON LOWER ANGLE MATING SKIN AT FS 430 - 446, L28R.  THE INTERCOSTAL WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-30-5.
